Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Comment on the Markup Theory of Bank Loan Rates

Christopher J. Niggle
Journal of Post Keynesian Economics
Vol. 9, No. 4 (Summer, 1987), pp. 629-631
Published by: Taylor & Francis, Ltd.
Stable URL: http://www.jstor.org/stable/4538041
Page Count: 3
  • Download ($45.00)
  • Cite this Item
A Comment on the Markup Theory of Bank Loan Rates
Preview not available

Page Thumbnails

  • Thumbnail: Page 
629
    629
  • Thumbnail: Page 
630
    630
  • Thumbnail: Page 
631
    631